# SDR SWAA2022032963666

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** VERTICAL ANTENNA SUPPORT BRACKET AT BS 360 BL0 WL 146 CORRODED ON RH FLANGE / REMOVED AND REPLACED NEW VERTICAL ANTENNA SUPPORT BS 360 BL 0 WL 146; PER SRM 51-40-02-0G-0; DWG. 141A1160 REV C; AND DWG 141A1153 REV. A
